# SDR QXEA2009091000667

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,880 hours, 21,579 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ENGINE FIRE INDICATION AFTER NR 2 START. ABORTED START AND SHUTDOWN ENGINE. FIRE INDICATION LIGHTS DID NOT EXTINGUSH. NO FIRE REPORTED BY FIRE DEPARTMENT. AT CONNECTOR 2611-J28 PINS B & C WIRE CONTACT FOUND.  REPLACED PINS A,B,C,D AS REQUIRE. NO FARTHER DEFECTS NOTED. GROUND RAN NR 2 ENGINE C/W FIRE TEST IAW AMM 26-11-00-710-801. ALL OPS & INDIACTIONS NORMAL. RETURNED TO SERVICE.
